Differential and Integral Equations

Differential and Integral Equations will publish carefully selected research papers on mathematical aspects of differential and integral equations and on applications of the mathematical theory to issues arising in the sciences and in engineering. Papers submitted to this journal should be correct, new, and of interest to a substantial number of mathematicians working in these areas.

Top downloads over the last seven days

Bifurcation from eigencurves of the $p$-LaplacianP. A. Binding and Y. X. HuangVolume 8, Number 2 (1995)
Infinite semipositone problems with asymptotically linear growth forcing termsD.D. Hai, Lakshmi Sankar, and R. ShivajiVolume 25, Number 11/12 (2012)
Uniqueness of solutions to the Cauchy problem for $u_t-u\Delta u+\gamma\vert \nabla u\vert ^2=0$Isamu Fukuda, Hitoshi Ishii, and Masayoshi TsutsumiVolume 6, Number 6 (1993)
Stationary solutions to a Strain-gradient type thermoviscoelastic systemIrena Pawłow, Takashi Suzuki, and Sohei TasakiVolume 25, Number 3/4 (2012)
On the regularity of the flow map associated with the 1D cubic periodic Half-Wave equationVladimir Georgiev, Nikolay Tzvetkov, and Nicola ViscigliaVolume 29, Number 1/2 (2016)
  • ISSN: 0893-4983 (print)
  • Publisher: Khayyam Publishing, Inc.
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1988--
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/die